| Model Number |
ORT100 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022 the head end of an ort t2x operating room table drifted approximately 6mm downward during a case.The drift was observed through a navigation system in use during the case.No patient or procedural impact was reported.
Additional Manufacturer Narrative
The manufacturer is seeking further information from the customer and plans to evaluate the table at the customer site.A followup report will be submitted upon completion of the investigation.
Additional Manufacturer Narrative
Follow-up communication from the customer confirmed the 6mm of drift was measured through a third-party navigation system, had occurred over approximately 4.5 hours, and was in the trendelenburg articulation.The case was supine placement of right neurospace rns lead, and the customer confirmed the case was completed successfully with no adverse effects after the neurosurgeon made adjustments in response to the observed drift in position.Patient information and corrected date of event was provided by the complaint reporter and is reflected in this followup report.An imris customer service engineer assessed the operating room table at the customer site and found no leaks in the hydraulic lines that could have contributed to pressure loss and subsequent drift.Fittings were checked and confirmed to be secure, thus air ingress and interference in the hydraulic function is unlikely.A sample of the hydraulic fluid in the table had been taken and sent out for analysis as part of routine maintenance on the table prior to this event, and results recevied after the drift event showed higher than recommended particle sizing in the fluid.The table's hydraulic fluid was flushed and replaced in response to this finding, and a drift test was performed to confirm no unintended movement after servicing.The probable cause of the drift event is hydraulic line component wear over time leading to particulate contamination of the hydraulic fluid.